# SDR USAA200703003

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 56,014 hours, 42,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500d-520 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4.75 INCH CRACK FOUND LONGERON 12L BETWEEN STA 500D AND 520.  CRACK REMOVED & REPAIRED PER EA 84260 & SRM 53-00-01
